# SDR QXEA200400357

- Difficulty date: May 24, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 5,286 hours, 3,839 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Chimney
- Part number: 9847101505
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - FORWARD CARGO BAY CHIMNEY AT DOOR OPENING IS BROKEN.  REMOVED AND REPLACED CHIMNEY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
